English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 58325/91879 (63%)
造訪人次 : 14391231      線上人數 : 112
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/92113


    題名: Two cores of a nonnegative matrix
    作者: Peter Butkovič;Hans Schneider;Sergeĭ Sergeev;Tam, Bit-Shun
    貢獻者: 淡江大學數學學系
    關鍵詞: Max algebra;Nonnegative matrix theory;Perron–Frobenius theory;Matrix power;Eigenspace;Core
    日期: 2013-10-01
    上傳時間: 2013-09-02 10:50:42 (UTC+8)
    出版者: Philadelphia: Elsevier Inc.
    摘要: We prove that the sequence of eigencones (i.e., cones of nonnegative eigenvectors) of positive powers Ak of a nonnegative square matrix A is periodic both in max algebra and in nonnegative linear algebra. Using an argument of Pullman, we also show that the Minkowski sum of the eigencones of powers of A is equal to the core of A defined as the intersection of nonnegative column spans of matrix powers, also in max algebra. Based on this, we describe the set of extremal rays of the core.
    The spectral theory of matrix powers and the theory of matrix core is developed in max algebra and in nonnegative linear algebra simultaneously wherever possible, in order to unify and compare both versions of the same theory.
    關聯: Linear Algebra and its Applications 439(7), pp.1929-1954
    DOI: 10.1016/j.laa.2013.05.029
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    index.html0KbHTML188檢視/開啟
    index.html0KbHTML29檢視/開啟
    Two cores of a nonnegative matrix.pdf514KbAdobe PDF0檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋